Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 78, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jul 10, 2015, 2:22 AM CDT for Adair County, Oklahoma. It took effect at Jul 10, 2015, 3:07 AM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 2:22 AM CDT (07:22 UTC)
- In effect from
- Jul 10, 2015, 3:07 AM CDT
- Expired
- Jul 11, 2015, 1:20 AM CDT
- In force
- 22 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Adair County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2).
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
517 WGUS44 KTSA 100722 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 222 AM CDT FRI JUL 10 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. OKC001-101522- /O.NEW.KTSA.FL.W.0078.150710T0807Z-150711T0620Z/ /WTTO2.1.ER.150710T0807Z.150710T1800Z.150711T0020Z.NO/ 222 AM CDT FRI JUL 10 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Watts * until late tonight. * At 1:00 AM Friday, the stage was 12.40 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage early this morning and continue to rise to near 14.7 feet by this afternoon. The river is expected to fall below flood stage this evening. * Impact...At 15.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Permanent campgrounds are affected. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
3 follow-up statements
659 WGUS84 KTSA 101346 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 846 AM CDT FRI JUL 10 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-102146- /O.EXT.KTSA.FL.W.0078.000000T0000Z-150711T0200Z/ /WTTO2.1.ER.150710T1629Z.150710T1800Z.150710T2000Z.NO/ 846 AM CDT FRI JUL 10 2015 The Flood Warning continues for The Illinois River near Watts. * until this evening, or until the warning is cancelled. * At 8:00 AM Friday, the stage was 12.77 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage late this morning and continue to rise to near 13.1 feet by this afternoon. The river is expected to fall below flood stage late this afternoon. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-102146- /O.EXT.KTSA.FL.W.0067.000000T0000Z-150712T1400Z/ /TALO2.1.ER.150709T0305Z.150711T1200Z.150712T0800Z.NO/ 846 AM CDT FRI JUL 10 2015 ...Flood Warning extended until Sunday morning... The Flood Warning continues for The Illinois River near Tahlequah. * until Sunday morning, or until the warning is cancelled. * At 8:00 AM Friday, the stage was 12.01 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 12.4 feet Saturday morning. The river is expected to fall below flood stage early Sunday morning. * Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
976 WGUS84 KTSA 101916 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 216 PM CDT FRI JUL 10 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. Illinois River near Tahlequah affecting Cherokee County. OKC001-110316- /O.EXT.KTSA.FL.W.0078.000000T0000Z-150711T0830Z/ /WTTO2.1.ER.150710T1600Z.150711T0000Z.150711T0230Z.NO/ 216 PM CDT FRI JUL 10 2015 ...Flood Warning extended until late tonight... The Flood Warning continues for The Illinois River near Watts. * until late tonight, or until the warning is cancelled. * At 1:00 PM Friday, the stage was 13.32 feet. * Flood stage is 13.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Watts will continue rising to near 13.5 feet this evening. The river is expected to fall below flood stage tonight. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to Chewey Bridge. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-110316- /O.EXT.KTSA.FL.W.0067.000000T0000Z-150712T1348Z/ /TALO2.1.ER.150709T0305Z.150711T1800Z.150712T0748Z.NO/ 216 PM CDT FRI JUL 10 2015 The Flood Warning continues for The Illinois River near Tahlequah. * until Sunday morning, or until the warning is cancelled. * At 1:00 PM Friday, the stage was 12.18 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 12.7 feet early Saturday afternoon. The river is expected to fall below flood stage Sunday before dawn. * Impact...At 13.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff may be threatened. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
505 WGUS84 KTSA 110151 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 851 PM CDT FRI JUL 10 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Watts affecting Adair County. ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC001-110221- /O.CAN.KTSA.FL.W.0078.000000T0000Z-150711T0830Z/ /WTTO2.1.ER.150710T1600Z.150710T2000Z.150710T2225Z.NO/ 851 PM CDT FRI JUL 10 2015 The Flood Warning is cancelled for The Illinois River near Watts. * At 8:00 PM Friday, the stage was 11.10 feet. * Flood stage is 13.0 feet. * The river fell below flood stage late this afternoon. * Forecast...The Illinois River near Watts will continue falling and remain below flood stage. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-110951- /O.EXT.KTSA.FL.W.0067.000000T0000Z-150712T0640Z/ /TALO2.1.ER.150709T0305Z.150711T0600Z.150712T0040Z.NO/ 851 PM CDT FRI JUL 10 2015 The Flood Warning continues for The Illinois River near Tahlequah. * until late Saturday night, or until the warning is cancelled. * At 8:00 PM Friday, the stage was 12.64 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 12.8 feet Saturday before dawn. The river is expected to fall below flood stage Saturday evening. * Impact...At 13.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff may be threatened. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 9, 11:51 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 9, 11:51 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1151 PM CDT THU JUL 9 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGHOUT THE 24 HOUR FORECAST PERIOD. NORTHEAST OKLAHOMA SITES MAY TEMPORARILY EXPERIENCE REDUCED VISIBILITY OVER THE FIRST FEW HOURS OF THE FORECAST. && .PREV DISCUSSION... /ISSUED 919 PM CDT THU JUL 9 2015/ ..UPDATE... DISCUSSION... A FEW LINGERING SHOWERS/THUNDERSTORMS ACROSS NORTHWEST ARKANSAS THIS EVENING BUT OVERALL COVERAGE ON A DOWNWARD TREND. UPDATED FORECAST HAS BEEN SENT. HOT/HUMID CONDITIONS EXPECTED INTO THE WEEKEND AS LARGE UPPER HIGH BUILDS OVER THE SOUTHERN PLAINS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...06
Hazardous weather outlook, Jul 9, 10:05 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT THU JUL 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1005 PM CDT THU JUL 9 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH LATE EVENING
ACROSS NORTHWEST ARKANSAS. BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN THE
STRONGER STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 9, 8:24 PM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT THU JUL 9 2015
ARZ011-100215-
MADISON AR-
824 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON COUNTY UNTIL 915
PM CDT...
AT 824 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. PAUL...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ST. PAUL...PETTIGREW...BOSTON...SAINT PAUL...DUTTON...COMBS...RED
STAR...PATRICK...BRASHEARS AND DELANEY.
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3583 9353 3582 9352 3578 9352
3578 9390 3591 9390 3596 9347
TIME...MOT...LOC 0124Z 271DEG 25KT 3585 9375Local storm report, Jul 9, 9:25 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO GENTRY 36.27N 94.48W
07/09/2015 BENTON AR BROADCAST MEDIA
VIDEO FOOTAGE OF TORNADO NEAR GENTRY WEST OF MCKEY FOODS.
TIME ESTIMATED BY RADAR.
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:48 PM CDT | Areal Flood Advisory | TSA | Adair | 117 min |
| Jul 9, 8:10 PM CDT | River Flood Warning | TSA | Creek | 13 hr |
| Jul 10, 2:16 AM CDT | River Flood Advisory | TSA | Muskogee | 36 hr |
| Jul 10, 4:48 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.